| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's service indicator is present and there is an event code logged in the device's memory.The event code logged in the device's memory can indicate that the aed function of the device may be inoperable.As a result, the unit may not be able to analyze a patient's rhythm and provide defibrillation therapy while in aed mode, if it was necessary.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The cause of the issue was not established.The technician determined the monitor was unserviceable due to it's failure to pace.The device was left with the customer unrepaired.
Event or Problem Description
Additional Manufacturer Narrative
Section h6 results code of the initial medwatch report indicates: electrical problem identified.